# SDR DL733950621

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 899323
- Condition: Faulty
- Location: Nr2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH HAD NR 2 ENGINE OVERHEAT/FIRE INDICATION NR 2 WAS SHUT DOWN, BOTTLE DISCHARGED.  NO EVIDENCE OF FIRE WAS FOUND.  SUBSEQUENT TROUBLESOOTING REPLACED LOOP DETECTOR.
